Alert archive / Tennessee / River Flood Advisories in 2015

River Flood Advisory 3, NWS Nashville, TN

February 22, 2015Montgomery County, Tennessee

NWS Nashville, TN issued this river flood advisory at Feb 22, 2015, 7:04 AM CST for Montgomery County, Tennessee. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2015, 7:04 AM CST (13:04 UTC)
Expired
Feb 23, 2015, 2:00 PM CST
In force
31 hr
Issued by
NWS Nashville, TN

County Montgomery County, TN

The radar

The Ft Campbell radar (KHPX), 28 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cumberland River at Clarksville (CKVT1).

Action stage
40 ft
Minor stage
46 ft
Moderate stage
50 ft
Major stage
55 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 22, 6:03 AM CST, 1 hour 1 minute earlier.

Area forecast discussion, Feb 22, 6:03 AM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
603 AM CST SUN FEB 22 2015

.UPDATE...FOR 12Z AVIATION DISCUSSION.
&&

.AVIATION...12Z AVIATION DISCUSSION.
BECAUSE OF ASOS OBS UNAVAILABLE AT CSV...AMD NOT SKED CSV THRU 23/12Z.
NO SIGNIFICANT LOW LEVEL CEILING EROSIONS ANTICIPATED...AS LOW LEVEL
MOISTURE SHOULD PERSISTS THRU 23/12Z ALSO. EXPECT A GRADUAL RISE TO
LIFR TO IFR CEILINGS THRU 23/12Z AS THE LOWEST LEVEL OF MOISTURE MIXES
OUT AS NLY WINDS STREGTHEN FROM AROUND 5 KTS TO 10 TO 15 KTS BY 23/12Z.
&&

.PREV DISCUSSION.../ISSUED 329 AM CST SUN FEB 22 2015/

DISCUSSION...

SHORT TERM(TODAY THRU TUES NT)...
RAINFALL HAS ENDED ACROSS THE MID STATE BUT LOW LEVEL MOISTURE IS
EXPECTED TO CONTINUE. LIFT WILL BE VERY WEAK SO WILL JUST INCLUDE
A CHANCE OF DRIZZLE FOR TODAY. AS FOR THE FLOOD WATCH...SOME OF
OUR RIVER POINTS AND STREAMS ARE STILL IN QUESTION AND THUS WILL
KEEP THE FLOOD WATCH GOING UNTIL AT LEAST 12Z. WE WILL PROBABLY
EXTEND THAT AS WE APPROACH 6 AM LATER THIS MORNING. AREAS OF
FOG...SOME FREEZING FOG NORTH...WILL BE POSSIBLE INTO EARLY
MORNING.

OTHERWISE...OVER THE NEXT 48 TO 72 HOURS...SEVERAL GULF SYSTEMS WILL
PASS ALONG THE DEEP SOUTH. SOME OF THE MOISTURE COULD GET INTO OUR
AREA TONIGHT SO WE WILL INCLUDE LOW CHANCE OF SNOW. CERTAINLY...A
VERY MILD NUISANCE COMPARED TO WHAT WE HAVE BEEN THROUGH.

FOR TEMPERATURES OVER THE NEXT FEW DAYS...A COLD PATTERN WILL BE
WITH US ONCE AGAIN. WITH THE GULF SYSTEMS PASSING WELL TO OUR
SOUTH...AN OVERALL NORTHERLY SFC FLOW WILL BE ENFORCED AS CANADIAN
HIGH PRESSURE CONTINUES TO EXERT ITS INFLUENCE ACROSS A LARGE SNOW
PACK COVERED AREA TO OUR NORTH.

LONG TERM(WED THRU SAT)...
00Z SUN CONSENSUS MODEL RUNS ALL IN ALL ADVERTISING SIMILAR TO THE
00Z SAT CONSENSUS MODEL RUNS WITH THE NEXT CHANCE OF PCPN BEING THIS
UPCOMING WEEKEND...AS INCREASED MOISTURE AND AN UPPER LEVEL
DISTURBANCE MOVES ACROSS THE MID STATE. TEMPS STILL EXPECTED TO BE
BELOW NORMAL WITH A WARM UP TOWARD THE WEEKEND AS UPPER LEVEL FLOW
BECOMES MORE SWLY PRONOUNCED...BUT STILL TEMPS EXPECTED A FEW
DEGREES BELOW SEASONAL NORMAL VALUES EVEN THEN. THE COLDEST TEMPS
ARE EXPECTED ON FRI MORNING...MAINLY IN THE TEENS...AS INFLUENCES OF
UPPER MIDWEST/CANADIAN HIGH PRESSURE BASED SYSTEM WORKS INTO MID
STATE. BELIEVE THAT THERE MAY BE A SLIGHT CHANCE OF A RAIN/SNOW
MIXTURE FRI EVENING...TRANSITIONING TO A SLIGHT CHANCE OF SNOW AFTER
MIDNIGHT FRI NIGHT...THEN TRANSITIONING QUICKLY INTO A CHANCE OF
RAIN ON SAT. THIS PATTERN OF AN EVENING MIX...TO AFTER MIDNIGHT
SNOW...TO RAIN IS EXPECTED SAT NIGHT...SUN...AND EVEN INTO SUN NIGHT.
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL NOON CST TODAY FOR TNZ005>011-023>034-056>066-
075-077>080.
&&

31
Hazardous weather outlook, Feb 22, 5:24 AM CST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
524 AM CST SUN FEB 22 2015

TNZ005>011-023>034-056>066-075-077>080-231100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
524 AM CST SUN FEB 22 2015

...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

SOME PATCHY FREEZING FOG IS POSSIBLE FOR LOCATIONS MAINLY ALONG
AND WEST OF INTERSTATE 65 THROUGH THE MID MORNING HOURS.

WET AND SLUSHY ROAD CONDITIONS CONTINUE THIS MORNING...AND WITH
TEMPERATURES APPROACHING FREEZING IN SOME LOCATIONS...BLACK ICE
DEVELOPMENT IS POSSIBLE THROUGH THE MORNING HOURS.

A FLOOD WATCH CONTINUES THROUGH NOON TODAY ACROSS MOST OF MIDDLE
TENNESSEE DUE TO RAINFALL EXPERIENCED YESTERDAY ALONG WITH THE
INFLUENCES OF MELTING ICE AND SNOW.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY ADDITIONAL FLOODING TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

TNZ093>095-231100-
WAYNE-LAWRENCE-GILES-
524 AM CST SUN FEB 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

31

In the hours before

Special weather statement, Feb 22, 1:15 AM CST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CST SUN FEB 22 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-221700-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
115 AM CST SUN FEB 22 2015

...SLICK ROADS EXPECTED TO DEVELOP AGAIN THIS MORNING...

AS TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER
30S AS THE EARLY MORNING HOURS PROGRESS...WET AND SLUSHY ROADS
FROM THE MELTED ICE AND SNOW WILL REFREEZE THIS MORNING...CAUSING
SLICK ROADWAYS. MOTORISTS ARE ENCOURAGED TO EXERCISE CAUTION WHEN
TRAVELING THROUGH SUNDAY MORNING.

IN ADDITION TO THE POTENTIAL FOR BLACK ICE...PATCHY FREEZING FOG
MAY ALSO DEVELOP. VISIBILITIES MAY DROP BELOW ONE MILE AT TIMES
AND MAY ALSO RESULT IN A THIN GLAZE OF ICE ON ELEVATED AND METAL
SURFACES.

TEMPERATURES WILL WARM ABOVE FREEZING BY ACROSS THE ENTIRE MID
STATE BY NOON ON SUNDAY.

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 6:15 PM CSTAreal Flood AdvisoryOHXHickman, Lewis, Maury, Perry, Williamson10 hr
Feb 21, 9:07 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 8 more6 hr
Feb 21, 9:47 PM CSTRiver Flood WarningOHXCheatham24 hr
Feb 21, 10:30 PM CSTRiver Flood WarningOHXHickman14 hr
Feb 22, 2:55 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 10 more9 hr
Feb 22, 3:41 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Clay, Coffee, Cumberland, Davidson and 16 more8 hr
Feb 22, 3:57 AM CSTAreal Flood AdvisoryOHXHickman, Lewis, Maury, Perry, Williamson8 hr
Feb 22, 4:26 AM CSTRiver Flood AdvisoryOHXPerry36 hr
Feb 22, 4:39 AM CSTRiver Flood AdvisoryOHXDavidson, Williamson27 hr
Feb 22, 7:16 AM CSTRiver Flood AdvisoryOHXMontgomery, Robertson12 hr
Feb 22, 7:25 AM CSTRiver Flood AdvisoryOHXHickman51 hr
Feb 22, 7:32 AM CSTRiver Flood WarningOHXPerry45 hr
Feb 22, 7:48 AM CSTRiver Flood AdvisoryOHXGiles23 hr

Nearby

River Flood Advisories in Tennessee, 2015Every river flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.